Alert archive / Colorado / Freeze Warnings in 2016

Freeze Warning 1, NWS Pueblo, CO

April 30, 201613 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Apr 30, 2016, 2:51 PM MDT for 13 counties in Colorado. It took effect at Apr 30, 2016, 10:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2016, 2:51 PM MDT (20:51 UTC)
In effect from
Apr 30, 2016, 10:00 PM MDT
Expired
May 1, 2016, 8:00 AM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WWUS75 KPUB 302051
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT SAT APR 30 2016

COZ083>089-093>099-010500-
/O.NEW.KPUB.FZ.W.0001.160501T0400Z-160501T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
COLORADO SPRINGS...PETERSON AFB...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
251 PM MDT SAT APR 30 2016

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
SUNDAY. 

* LOCATION...THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN
  COLORADO PLAINS.

* TEMPERATURE...MINIMUM TEMPERATURES RANGING FROM 25 DEGREES TO 32
  DEGREES.

* IMPACT...FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP LATER
  TONIGHT...POSING A THREAT TO SENSITIVE OUTDOOR PLANTS AND
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
441 
WWUS75 KPUB 010141
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT SAT APR 30 2016

COZ083>089-093>099-011100-
/O.CON.KPUB.FZ.W.0001.160501T0400Z-160501T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
COLORADO SPRINGS...PETERSON AFB...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
741 PM MDT SAT APR 30 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT SUNDAY...

* LOCATION...THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN 
  COLORADO PLAINS. 

* TEMPERATURE...MINIMUM TEMPERATURES RANGING FROM 25 DEGREES TO 
  32 DEGREES. 

* IMPACT...FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP LATER 
  TONIGHT...POSING A THREAT TO SENSITIVE OUTDOOR PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
300 
WWUS75 KPUB 010946
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
346 AM MDT SUN MAY 1 2016

COZ083-085>089-093>099-011100-
/O.CAN.KPUB.FZ.W.0001.000000T0000Z-160501T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...
PETERSON AFB...PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...
OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
346 AM MDT SUN MAY 1 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING. 

CLOUDS AND WIND WILL KEEP TEMPERATURES IN MOST AREAS FROM
FALLING BELOW FREEZING. 

$$

COZ084-011400-
/O.CON.KPUB.FZ.W.0001.000000T0000Z-160501T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST
346 AM MDT SUN MAY 1 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...NORTHERN EL PASO COUNTY.

* TEMPERATURE...MINIMUM TEMPERATURES RANGING FROM 25 DEGREES TO 
  32 DEGREES. 

* IMPACT...FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP LATER 
  TONIGHT...POSING A THREAT TO SENSITIVE OUTDOOR PLANTS AND 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
126 
WWUS75 KPUB 011343
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
743 AM MDT SUN MAY 1 2016

COZ084-011445-
/O.EXP.KPUB.FZ.W.0001.000000T0000Z-160501T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST
743 AM MDT SUN MAY 1 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE REGION WILL SLOWLY WARM THROUGH THIS MORNING. SOME AREAS WILL
REMAIN BELOW FREEZING FOR THE NEXT COUPLE HOURS.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Apr 30, 11:55 AM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 30, 11:55 AM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1155 AM MDT SAT APR 30 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 337 AM MDT SAT APR 30 2016

UPPER LOW SLOWLY PULLING AWAY FROM THE REGION EARLY THIS
MORNING...WITH JUST SOME PATCHY SPRINKLES/FLURRIES/DRIZZLE LINGERING
OVER THE PLAINS. TEMPS SO FAR THIS MORNING HAVE STAYED FAIRLY STEADY
IN THE 20S AND 30S...WITH COLDEST READINGS OVER THE MOUNTAINS AND
ACROSS SNOW COVERED AREAS NEAR THE PALMER DIVIDE AND AROUND
TRINIDAD. FOR TODAY...UPPER LOW MAKES ONLY VERY MINOR PROGRESS
EASTWARD THROUGH THE HIGH PLAINS...KEEPING COOL AND MOIST NW FLOW IN
PLACE ACROSS SOUTHERN COLORADO. FORCING FOR PRECIP LOOKS FAIRLY
WEAK...THOUGH WITH COLD AIR ALOFT SUSPECT WE'LL SEE A FEW LIGHT
SHOWERS DEVELOP BY MIDDAY OVER THE MOUNTAINS...WITH PERHAPS A
SPRINKLE OR FLURRY OVER THE PLAINS BY LATE AFTERNOON. NW WINDS WILL
INCREASE ALONG AND EAST OF THE MOUNTAINS THROUGH THE DAY...WITH SOME
GUSTS TO 25 KTS ACROSS THE PLAINS BY AFTERNOON. COMBINATION OF
CLOUDS/WIND AND CONTINUED COLD TEMPERATURES WILL MAKE FOR A RATHER
RAW DAY ACROSS THE REGION...WITH MAX TEMPS RUNNING SOME 20F BELOW
SEASONAL AVERAGES.

TONIGHT...LITTLE CHANGE IN THE UPPER PATTERN WITH LOW NEARLY
STATIONARY OVER NEBRASKA AND NEXT LOW DRIFTING SLOWLY EASTWARD
ACROSS AZ. LOW AND MID LEVEL FLOW GRADUALLY TAKES ON A MORE E-NE
COMPONENT THROUGH THE NIGHT...WHICH WILL LIKELY KEEP CLOUDS IN PLACE
WITH THE THREAT OF SCT SHOWERS CONTINUING. BY EARLY SUN
MORNING...LIFT AHEAD OF AZ LOW BEGINS TO INCREASE ALONG THE NM
BORDER...AND EXPECT SOME STEADIER PRECIP...MAINLY SNOW...TO DEVELOP
AND PUSH NORTHWARD THROUGH THE SAN JUANS/SOUTHERN SANGRES/SAN LUIS
VALLEY TOWARD SUNRISE. CLOUDS SHOULD KEEP MIN TEMPS FROM DROPPING
TOO FAR BELOW FREEZING AT LOWER ELEVATIONS...WITH MOST SITES WITHIN
A FEW DEGF OF 32F. MOUNTAINS AND HIGH VALLEYS WILL REMAIN COLD WITH
TEENS AND 20S LIKELY.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 337 AM MDT SAT APR 30 2016

...MORE SNOW FOR THE MOUNTAINS ON SUNDAY...

NEXT LOW PRESSURE SYSTEM...CURRENTLY OVER SRN NV...WILL MOVE INTO
ERN AZ SUN MORNING AND ON TO NRN NM SUN AFTERNOON...BEFORE
WEAKENING AND LIFTING INTO THE CENTRAL PLAINS MON MORNING. THIS
SYSTEM WILL BRING ANOTHER ROUND OF SOME MODERATE SNOWFALL TO THE
HIGHER ELEVATIONS. THE SAN JUANS WILL SEE THE FIRST ROUND SUN
MORNING...THEN PRECIP SHIFTS TO THE SANGRES AND WETS SUN AFTERNOON
AND THEN THE PIKES PEAK AREA AND ERN PLAINS SUN EVENING. SNOW
LEVELS WILL BE 7000-7500 FEET SUNDAY BEFORE FALLING TO AROUND
6000 FEET BY MON MORNING...SO THERE COULD BE SOME LIGHT SNOW
ACCUMS IN AND AROUND KCOS OVERNIGHT. SNOW AMOUNTS AT THIS POINT
LOOK GENERALLY IN THE 5-10 INCH RANGE FOR ELEVATIONS ABOVE 8000
FEET. THIS IS JUST BELOW WARING CRITERIA SO WILL HOLD OFF ON ANY
WINTER HEADLINES FOR NOW...BUT SUSPECT THAT MOST OF THE MTN AREAS
WILL REQUIRE AT LEAST AN ADVISORY FOR THIS EVENT. STILL A BIT OF
UNCERTAINTY ON HOW MUCH QPF TO EXPECT...BUT THE MODEL TRENDS OVER
THE LAST COUPLE DAYS HAVE BEEN FOR A SLIGHTLY WEAKER SYSTEM.

MONDAY-TUESDAY...THE UPPER LOW WEAKENS AND DISSIPATES AS IT LIFTS
OFF INTO THE PLAINS. A RIDGE ATTEMPTS TO REBUILD BY TUESDAY...BUT
RESIDUAL MOISTURE AND A COUPLE WEAK SHORTWAVES WILL KEEP THE
THREAT OF SHOWERS GOING...ESPECIALLY FOR THE MOUNTAIN AREAS. TEMPS
WILL CONTINUE TO BE ON THE COOL SIDE...WITH 50S FOR THE PLAINS ON
MON AND 60S FOR TUE.

WEDNESDAY-NEXT WEEKEND...THE RIDGE FINALLY REBUILDS AND TEMPS
REBOUND TO THE 70S FOR THE PLAINS...POSSIBLY NR 80 DEGREES BY THU.
THE BREAK IN THE STORMY PATTERN WILL BE RATHER
BRIEF...HOWEVER...AS THE NEXT STORM SYSTEM TAKES SHAPE OVER THE
WEST COAST BY THE END OF THE WEEK. THIS NEXT SYSTEM LOOKS FAIRLY
DEEP BUT NOT QUITE AS COLD AS OUR MOST RECENT STORM. DEEP SRLY
FLOW AHEAD OF THE LOW...AND A FAIRLY STRONG MID LEVEL JET...COULD
BRING THE THREAT OF SOME SVR WX TO THE PLAINS BY FRI AFTERNOON.
THEN...AS IT TRACKS ACROSS CO NEXT WEEKEND...THE MTNS WILL LIKELY
SEE ANOTHER ROUND OF MODERATE TO HEAVY SNOWFALL. ROSE

&&

.AVIATION...
ISSUED AT 1155 AM MDT SAT APR 30 2016

VFR CONDITIONS ARE ANTICIPATED OVER THE KALS...KCOS AND KPUB TAF
SITES INTO THIS EVENING...ALTHOUGH GUSTY NORTH WINDS IN EXCESS OF
30 KNOTS AT TIMES ARE EXPECTED AT BOTH THE KCOS AND KPUB TAF
SITES. IN ADDITION...SNOW AND/OR RAIN SHOWERS WILL ALSO BE
POSSIBLE OVER THE KALS...KCOS AND KPUB TAF SITES AT TIMES INTO
THIS EVENING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Apr 30, 11:34 AM MDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1134 AM MDT SAT APR 30 2016

COZ058>089-093>099-011745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1134 AM MDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE MOUNTAINS
AND INTERIOR VALLEYS THIS AFTERNOON...WITH SOME LIGHT SNOW AT
TIMES OVER THE PALMER DIVIDE AND RATON MESA DOWN TO ABOUT 6000
FEET. SPOTTY SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE
POSSIBLE...MAINLY OVER THE HIGHER PEAKS.

TONIGHT...SCATTERED SNOW SHOWERS WILL PERSIST ACROSS MOST OF THE
REGION...WITH STEADIER SNOW DEVELOPING OVER THE SOUTHERN SANGRE DE
CRISTO AND SAN JUAN MOUNTAINS AFTER MIDNIGHT. SNOWFALL
ACCUMULATIONS OVERNIGHT WILL AVERAGE LESS THAN 2 INCHES MOST
AREAS...THOUGH A FEW MOUNTAIN LOCATIONS NEAR THE NEW MEXICO BORDER
COULD SEE AN ADDITIONAL 2 TO 4 INCHES OF SNOW TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STORM SYSTEM WILL MOVE INTO COLORADO ON SUNDAY...SPREADING
RAIN AND SNOW FROM WEST TO EAST SUNDAY MORNING INTO THE AFTERNOON.
SNOW LEVELS WILL REMAIN BETWEEN 7000 TO 7500 FEET DURING THE
DAY...AND DROP TO AROUND 6000 FEET BY SUNDAY NIGHT. SNOW
ACCUMULATIONS OVER THE MOUNTAINS FROM SUNDAY INTO SUNDAY NIGHT ARE
EXPECTED TO RANGE FROM 2 TO 8 INCHES...WITH LOCALLY HIGHER SNOW
AMOUNTS POSSIBLE...WHILE THE LOWER ELEVATIONS COULD SEE SOME
SPOTTY ACCUMULATIONS OF ONE TO SEVERAL INCHES. SNOW WILL GRADUALLY
WIND DOWN ON MONDAY...BUT SCATTERED SHOWERS WILL CONTINUE THROUGH
TUESDAY...ESPECIALLY OVER THE HIGHER TERRAIN.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING FROM SUNDAY THROUGH TUESDAY...ESPECIALLY OVER THE MOUNTAIN
AREAS. MAIN THREATS WILL INCLUDE LIGHTNING AND SMALL HAIL.

ANOTHER STORM SYSTEM WILL APPROACH THE REGION LATE THURSDAY OR
FRIDAY...AND WILL HAVE THE POTENTIAL TO BRING MORE SNOW TO THE
MOUNTAINS AND THE POSSIBILITY OF SEVERE WEATHER TO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE MOUNTAINS.

In the hours before

Local storm report, Apr 30, 9:05 AM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
905 AM MDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     SNOW             2 NW COLORADO SPRINGS   38.85N 104.85W
04/30/2016  M5.8 INCH        EL PASO            CO   TRAINED SPOTTER

            1.03 INCHES OF WATER EQUIVALENT.

0853 AM     SNOW             6 ENE BLACK FOREST      39.06N 104.60W
04/30/2016  M8.5 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL. 4 INCHES FELL IN THE PAST 12
            HOURS. OBSERVER LOCATION 6 ENE BLACK FOREST.

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Apr 30, 9:58 AM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
958 AM MDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     SNOW             5 S BLACK FOREST        38.95N 104.71W
04/30/2016  M6.0 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL.

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Apr 30, 10:09 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1009 AM MDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     SNOW             AGUILAR                 37.40N 104.65W
04/29/2016  E10.5 INCH       LAS ANIMAS         CO   PUBLIC

1009 AM     SNOW             ALAMOSA                 37.47N 105.87W
04/29/2016  M3.0 INCH        ALAMOSA            CO   EMERGENCY MNGR

0832 AM     SNOW             1 SSE BEULAH            38.07N 104.98W
04/29/2016  M5.0 INCH        PUEBLO             CO   TRAINED SPOTTER

            OBSERVER LOCATION 1 S BEULAH.

0951 AM     SNOW             5 S BLACK FOREST        38.95N 104.71W
04/30/2016  M6.0 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL.

0916 AM     SNOW             4 SSW BLACK FOREST      38.97N 104.72W
04/29/2016  M5.0 INCH        EL PASO            CO   TRAINED SPOTTER

0754 PM     SNOW             BLACK FOREST            39.02N 104.70W
04/29/2016  E8.5 INCH        EL PASO            CO   PUBLIC

            ESTIMATED DUE TO MELTING AND COMPRESSION.

0749 PM     SNOW             2 N BLACK FOREST        39.05N 104.70W
04/29/2016  E10.0 INCH       EL PASO            CO   TRAINED SPOTTER

            ESTIMATED DUE TO HIGH WATER CONTENT AND
            MELTING.

0830 AM     SNOW             6 SSW BLACK FOREST      38.94N 104.76W
04/29/2016  M3.5 INCH        EL PASO            CO   TRAINED SPOTTER

0853 AM     SNOW             6 ENE BLACK FOREST      39.06N 104.60W
04/30/2016  M8.5 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL. 4 INCHES FELL IN THE PAST 12
            HOURS. OBSERVER LOCATION 6 ENE BLACK FOREST.

0244 PM     SNOW             6 SSW BLACK FOREST      38.94N 104.76W
04/29/2016  M6.5 INCH        EL PASO            CO   TRAINED SPOTTER

0900 AM     SNOW             4 NE BLENDE             38.28N 104.52W
04/29/2016  E1.3 INCH        PUEBLO             CO   OFFICIAL NWS OBS

1155 AM     SNOW             COKEDALE                37.14N 104.62W
04/29/2016  M13.0 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

0212 PM     SNOW             7 E COLORADO CITY       37.95N 104.73W
04/29/2016  M5.3 INCH        PUEBLO             CO   TRAINED SPOTTER

            OBSERVER LOCATION 7 E COLO CITY.

0748 PM     SNOW             2 SSW COLORADO SPRINGS  38.80N 104.84W
04/29/2016  E3.6 INCH        EL PASO            CO   TRAINED SPOTTER

            SINCE 7 AM. ESTIMATED DUE TO MELTING.
            PRECIPITATION 0.77 INCHES. OBSERVER LOCATION
            3 SSW COLO SPGS.

0635 AM     SNOW             6 E COLORADO CITY       37.95N 104.73W
04/29/2016  M1.0 INCH        PUEBLO             CO   TRAINED SPOTTER

0205 PM     SNOW             6 SSW COLORADO SPRINGS  38.75N 104.87W
04/29/2016  M12.0 INCH       EL PASO            CO   TRAINED SPOTTER

0240 PM     SNOW             2 WSW COLORADO SPRINGS  38.82N 104.86W
04/29/2016  M6.0 INCH        EL PASO            CO   NWS EMPLOYEE

0854 AM     SNOW             2 NW COLORADO SPRINGS   38.85N 104.85W
04/30/2016  M5.8 INCH        EL PASO            CO   TRAINED SPOTTER

            1.03 INCHES OF WATER EQUIVALENT.

0321 PM     SNOW             4 ESE FALCON            38.91N 104.56W
04/29/2016  M8.0 INCH        EL PASO            CO   PUBLIC

1215 PM     SNOW             3 ESE FALCON            38.91N 104.57W
04/29/2016  M6.8 INCH        EL PASO            CO   PUBLIC

            12 HOUR DURATION.

0229 PM     SNOW             3 ESE FOUNTAIN          38.67N 104.66W
04/29/2016  E7.5 INCH        EL PASO            CO   PUBLIC

            STORM TOTAL.

0740 AM     HEAVY RAIN       KIM                     37.24N 103.35W
04/29/2016  M0.65 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

0856 AM     HEAVY RAIN       LA JUNTA                37.98N 103.54W
04/29/2016  M0.87 INCH       OTERO              CO   PUBLIC

1210 PM     SNOW             3 ENE MANITOU SPRINGS   38.87N 104.86W
04/29/2016  M5.4 INCH        EL PASO            CO   TRAINED SPOTTER

            OBSERVER LOCATION 3 ENE MANITOU SPGS.

0648 AM     SNOW             MAYSVILLE               38.54N 106.22W
04/30/2016  M13.7 INCH       CHAFFEE            CO   TRAINED SPOTTER

            STORM TOTAL. 2.3 INCHES IN THE PAST 12
            HOURS.

0741 AM     SNOW             2 NNE MONUMENT          39.12N 104.86W
04/30/2016  M7.0 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL.

0138 PM     SNOW             6 E MONUMENT            39.10N 104.76W
04/29/2016  M6.2 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL. NEW SNOW SINCE 7 AM...3.9
            INCHES.

0906 AM     SNOW             2 SE PENROSE            38.41N 104.99W
04/29/2016  M2.0 INCH        FREMONT            CO   TRAINED SPOTTER

1035 AM     SNOW             4 NNW PETERSON AFB      38.88N 104.74W
04/29/2016  M4.2 INCH        EL PASO            CO   TRAINED SPOTTER

0334 PM     SNOW             2 NW PETERSON AFB       38.85N 104.73W
04/29/2016  M6.0 INCH        EL PASO            CO   TRAINED SPOTTER

0700 PM     SNOW             4 NW PETERSON AFB       38.88N 104.74W
04/29/2016  M6.8 INCH        EL PASO            CO   TRAINED SPOTTER

            LIQUID PRECIP AMOUNT 1.11

0121 PM     SNOW             4 N PETERSON AFB        38.89N 104.71W
04/29/2016  M6.0 INCH        EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL WITH 0.67 PRECIPITATION. NEW
            SNOW BETWEEN 6 AM AND NOON, 3 INCHES WITH
            0.37 PRECIPITATION.

0120 PM     SNOW             3 WNW PETERSON AFB      38.84N 104.76W
04/29/2016  M4.5 INCH        EL PASO            CO   BROADCAST MEDIA

            MODERATE SNOW.

0827 AM     SNOW             1 WSW ROSITA            38.09N 105.35W
04/30/2016  M12.0 INCH       CUSTER             CO   TRAINED SPOTTER

            STORM TOTAL.

0821 AM     SNOW             1 SSW RYE               37.91N 104.94W
04/29/2016  M4.0 INCH        PUEBLO             CO   NWS EMPLOYEE

1156 AM     SNOW             14 SSE SCHRIEVER AFB    38.61N 104.41W
04/29/2016  M3.0 INCH        EL PASO            CO   TRAINED SPOTTER

0125 PM     SNOW             2 N SECURITY            38.78N 104.73W
04/29/2016  M4.0 INCH        EL PASO            CO   NWS EMPLOYEE

            OBSERVER LOCATION 2 N SECURITY.

0649 AM     SNOW             5 NNE SPANISH PEAKS     37.45N 104.92W
04/30/2016  M20.0 INCH       HUERFANO           CO   PUBLIC

            STORM TOTAL. 16 FELL IN THE PAST 24 HOURS.

1038 AM     SNOW             4 S SPANISH PEAKS       37.32N 104.96W
04/29/2016  M11.5 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

            STORM TOTAL. 3.5 INCHES SINCE 7AM.

0820 AM     SNOW             7 ESE TEXAS CREEK       38.37N 105.46W
04/30/2016  M15.1 INCH       FREMONT            CO   TRAINED SPOTTER

            STORM TOTAL. 4.0 IN THE PAST 24 HOURS.

0604 AM     SNOW             TRINIDAD                37.17N 104.51W
04/29/2016  E6.0 INCH        LAS ANIMAS         CO   PUBLIC

0725 AM     SNOW             1 N TRINIDAD            37.18N 104.51W
04/29/2016  M7.5 INCH        LAS ANIMAS         CO   TRAINED SPOTTER

0654 PM     SNOW             TRUCKTON                38.73N 104.18W
04/29/2016  M12.0 INCH       EL PASO            CO   BROADCAST MEDIA

0359 PM     SNOW             5 WSW WALSENBURG        37.59N 104.87W
04/29/2016  M6.0 INCH        HUERFANO           CO   TRAINED SPOTTER

0654 AM     SNOW             WALSENBURG              37.63N 104.79W
04/29/2016  M5.0 INCH        HUERFANO           CO   PUBLIC

0634 AM     SNOW             1 SE WOLF CREEK PASS    37.47N 106.79W
04/30/2016  M6.0 INCH        MINERAL            CO   PUBLIC

            REPORTED BY WOLF CREEK SKI PATROL IN THE
            PAST 24 HOURS.

0311 PM     SNOW             1 WSW WOODLAND PARK     38.99N 105.07W
04/29/2016  M6.0 INCH        TELLER             CO   TRAINED SPOTTER

            STORM TOTAL.

0149 PM     SNOW             WOODLAND PARK           39.00N 105.05W
04/29/2016  M5.0 INCH        TELLER             CO   TRAINED SPOTTER

            NINE HOUR DURATION.

&&

NWS PUEBLO CO
IRIS SYSTEM

Nearby

Freeze Warnings in Colorado, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.